# SDR AALA201912269011

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 17,564 hours, 8,415 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: VD390003
- Part serial: 13073792
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 1 HOUR INTO FLIGHT, AT CRUZ FL340, SMELLED STRONG FUMES IN FLT DECK AND CABIN, SMELLED LIKE  ELECTRICAL FIRE. MAINTENANCE FOUND RECIRC FAN 15HG TO BE SOURCE OF SMELL. REMOVED AND REPLACED 15HG IAW AMM 21-21-51. OPS NORMAL. RAN FANS AND PACKS, NO REMAINING ODOR DETECTED.
